Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How can one deal with the side effects like rashes due to medicines for primary complex in children ?

i have a niece who is 1yr 3months who was diagnosed of primary complex or tb in children after having a ppd test APL chest xray she started her medication but after 2 days of taking it she had a prurit IC rashes all over her body she was given cetirizine oral drops but still rashes appearwhat is the best to manage this im 34yrs old, female and married.
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Best would be to stop the offending drug and use other drugs or 2nd line agents. The rashes will go away, you can apply Lactocalamine lotion on those sites. She needs proper treatment from WHO/RNTCP Government treatment regime for best results. She needs to be kept away from anyone in the family who has TB or chronic cough to prevent spread of drug resistant TB and also other infections. Let her use handkerchief while coughing. Proper handwashing technique to prevent infection as well. Give her proper diet rich in protein like pulses, cereals, eggs, chicken, lean meat. As of her drug allergy which is probably because of one or more of the drugs, it needs to be changed or dropped from regime. Consult her Doctor in this matter for solution and usage of possible 2nd line drugs.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor